# SDR EISA2000033

- Difficulty date: December 29, 1999
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 658385B1
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING ENGINE RUN ACCELERATION PRIOR TO TAKEOFF ROLL ENGINES WERE STABILIZED ABOUT 1.4 EPR AND WE HEARD A LOUD BANG.  AT ABOUT 1.7 EPR AFTER CHECKING ALL THREE ENGINES WE HEAR THE SAME BANG AND COMPRESSOR STALL ON NR 2 ENGINE WHICH WHICH WE SHUT DOWN AND RETURNED TO THE RAMP.  VISUALLY CHECK INLET, EXHAUST AND PULLED END CAPS.  NO DEFECTS FOUND.  REMOVED AND REPLACED PRESSURE BLEED CONTROL VALVE, OPS CHECK GOOD.  (M)
